# SDR R61A201304160419

- Difficulty date: April 16, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT RAM AIR PACK VALVE SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT RAM AIR PACK VALVE IAW EMB 170 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
